Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

An embedding characterization of almost compact spaces


Author: Sergio Salbany
Journal: Trans. Amer. Math. Soc. 275 (1983), 611-621
MSC: Primary 54D30; Secondary 54D60
MathSciNet review: 682721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize almost compact and almost realcompact spaces in terms of their situation in the product $ {(J,u)^C}$. In the characterization of almost compactness $ J$ is the two point set or the unit interval; in the characterization of almost realcompactness $ J$ is the set of nonnegative integers or the nonnegative reals. $ u$ is the upper topology on the real line restricted to $ J$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D30, 54D60

Retrieve articles in all journals with MSC: 54D30, 54D60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0682721-3
PII: S 0002-9947(1983)0682721-3
Keywords: Almost compact, almost realcompact, open ultra-filter, maximal relatively separated subspaces, Fomin extension, embedding, canonical product
Article copyright: © Copyright 1983 American Mathematical Society